Downloads: 0

Files in This Item:
There are no files associated with this item.
Title: 逐次推定におけるBhattacharyya型情報不等式について
Authors: 小池, 健一  KAKEN_name
赤平, 昌文  KAKEN_name
Author's alias: Koike, Ken-ichi
Akahira, Masafumi
Issue Date: Jul-1995
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 916
Start page: 180
End page: 188
Rights: 未許諾のため本文はありません。
URI: http://hdl.handle.net/2433/59630
Appears in Collections:0916 Information and Statistical Inference

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.